# SDR SWIA2020021848590

- Difficulty date: December 11, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 761
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH FRAME (FS761.85) ABOVE SILL HAS A GOUGE.  FLAGGED   (C-CHECK) RO 2/14/2020   BLENDED OUT THE GOUGE DAMAGE ON RIGHT HAND FRAME FS 761.85 ABOVE SILL.  NO DAMAGE ALLOWED ON THE FREE FLANGE OF THE FRAME. REPAIRED FRAME. REF REO. WEIGHT CHANGES ARE NEGLIGABLE, REPAIR WAS BLENDS ONLY.( SEE CONTINUATION CARD FOR DETAILS ). COMPLIED WITH TASK CARD.
